# SDR FDEA201712233435

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 28,519 hours, 15,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: A5211038600200
- Condition: Worn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  THE RT FWD CABIN NOT CLOSED LIGHT WITH DOOR  OPEN INDICATION ON ECAM AND DOOR ALARM AND FLASHING IN DOOR.   REMOVED DOOR LINING IAW AMM-25-23-41-04,                    REMOVED AND REPLACED BOTH UPPER AND BOTH LOWER ROLL ASSY IAW AMM-52-10-31-04-02, CHECKED ALIGNMENT OF STOPS AND ROLLERS IAW 52-10-31-04-02, REINSTALED LINING ON THE L1 DOOR IAW 25-23-41-04, OPS CHECKED GOOD.   NOW  OPENS AND CLOSES SMOOTHLY.  CHECKED ALINMENT OF THE DOOR ASSY IAW 52-11-21-04, OPS CHECKED GOOD.
